MathSciNet Relay Station
MathSciNet bibliographic data
MR819938 55N20 (55S10 55T15)
Goerss, Paul G.; Jones, John D. S.; Mahowald, Mark E. Some generalized Brown-Gitler spectra. Trans. Amer. Math. Soc. 294 (1986), no. 1, 113–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement